MathSciNet Relay Station
MathSciNet bibliographic data
MR3063963 34K50 (60H10)
Xu, DaoYi; Wang, XiaoHu; Yang, ZhiGuo Further results on existence-uniqueness for stochastic functional differential equations. Sci. China Math. 56 (2013), no. 6, 1169–1180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement